MathSciNet Relay Station
MathSciNet bibliographic data
MR1842528 94A12
Honig, Michael L.; Xiao, Weimin Performance of reduced-rank linear interference suppression. IEEE Trans. Inform. Theory 47 (2001), no. 5, 1928–1946.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement